Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
192 Doctors are Online

What treatment i should give to my husband for erectile dysfunction for about a year ?

hi, my husband was 60 in dec, has had erectile dysfuntion for about a yr, wont talk about it with a dr, is now emotionally distant with me and has talked of leaving for a while to see if he misses all he has he says, says this has been coming on for a long time, feels life passing him by says no woman involved, we got viagra but the love making is just so emotionless,please what can i do to help
Asked On : Tue, 25 Jan 2011
Answers:  1 Views:  78
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Endocrinologist 's  Response
Well ,erectile dysfunction is quite common and is very disturbing for a man and his spouse. The most common cause is psychogenic, but hormonal problems like diabetes also causes ED. Another important reason in ADAM (Androgen deficiency in aging male). Get his prolactin and testosterone checked. we can see what best can be done and many a times they are treatable. For further details and contacts log on to
Answered: Fri, 28 Jan 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor